# SDR REX2005F00023

- Difficulty date: June 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 859
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR:  05-080)  FLAP FAIL ON TAXI, RETURNED TO GATE.  REMOVED AND REPLACED FLAP ELECTRONIC UNIT (FECU) IAW AMM, SYSTEM TESTS GOOD.  (K)
